MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after installation of a new air/oxygen mixer the ht70 ventilator the oxygen would only to up to 70%.There was no patient involvement at the time of the reported condition.
 
Additional Manufacturer Narrative
Product analysis #(b)(4): unit received for complaint of low readings is verified.Found that the mixer reads low throughout testing, well below the 70% complaint.Mixer was attached to a test ht70 and a calibrated pts2000 (id: (b)(4)) set to measure oxygen and allowed to cycle under standard test settings.When the mixer is set at 21 the ht70 reads 21 and the pts reads 20.9, when set at 50 the ht70 reads 23 and the pts reads 22.8, when set at 100 the ht70 reads 37 and the pts reads 36.The mixer was disassembled for internal inspection.Found dirty filter.Found dirty diaphragm.The root cause of the low readings could not be determined and there were no other anomalies observed.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6623405
Report Number2023050-2017-05444
Device Sequence Number738893
Product Code CBK
UDI-Device Identifier10884521542334
UDI-Public10884521542334
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K090888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberMXL70A-GR-DS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1